Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 469308, 10 pages
http://dx.doi.org/10.1155/2014/469308
Research Article

Modified Block Pulse Functions for Numerical Solution of Stochastic Volterra Integral Equations

Department of Mathematics, Islamic Azad University, Karaj Branch, Karaj, Iran

Received 13 December 2013; Accepted 22 January 2014; Published 13 March 2014

Academic Editor: Kai Diethelm

Copyright © 2014 K. Maleknejad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present a new technique for solving numerically stochastic Volterra integral equation based on modified block pulse functions. It declares that the rate of convergence of the presented method is faster than the method based on block pulse functions. Efficiency of this method and good degree of accuracy are confirmed by a numerical example.